# SDR DALA2017051603909

- Difficulty date: May 15, 2017
- Submitted: May 16, 2017
- Operation: Air carrier
- Aircraft: N902DE
- Make and model: Doug MD-88
- Aircraft serial: 53379
- Aircraft time: 65,591 hours, 47,992 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: O-Ring
- Condition: Failed
- Location: Nlg Strut
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKE-OFF, THE NOSE GEAR UNSAFE LIGHT REMAINED ILLUMINATED WITH ASSOCIATED AIR NOISE FROM THE NOSE GEAR AREA. THE GEAR HANDLE WAS SELECTED DOWN AND 3 GREEN LIGHTS WERE OBSERVED.   MAINTENANCE FOUND THE NOSE GEAR STRUT FLAT WITH THE SCHRADER VALVE PACKING PROTRUDING FROM THE FITTING. THE SCHRADER SERVICING VALVE O-RING WAS REPLACED, THE STRUT WAS SERVICED, AND THE AIRCRAFT WAS RETURNED TO SERVICE. (LP9493960)
